# SDR AALA951172

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fs 1263-1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED AROUND FASTENER HOLES.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND PRIMED BLENDED AREAS.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-961.  TST 41,966.02.  CYCLES, 13,544.  (X)
